Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/22091
Title: Linear functional equations and their solutions in generalized Orlicz spaces
Authors: Morawiec, Janusz
Zürcher, Thomas
Keywords: Linear operators; Approximate differentiability; Luzin’s condition N; Functional equations; Generalized Orlicz spaces
Issue Date: 2021
Citation: "Aequationes Mathematicae", Vol. 95, no. 6, 2021, s. 1181-1193
Abstract: Assume that Ω ⊂ Rk is an open set, V is a real separable Banach space and f1, … , fN: Ω → Ω , g1, … , gN: Ω → R, h: Ω → V are given functions. We are interested in the existence and uniqueness of solutions φ: Ω → V of the linear equation φ=∑k=1Ngk·(φ∘fk)+h0 in generalized Orlicz spaces.
URI: http://hdl.handle.net/20.500.12128/22091
DOI: 10.1007/s00010- 021-00851-5
ISSN: 0001-9054
1420-8903
Appears in Collections:Artykuły (WNP)

Files in This Item:
File Description SizeFormat 
Morawiec_Zurcher_ Linear_functional_equations.pdf879,49 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons